# SDR DALA2024121011581

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 141,339 hours, 20,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 178 UPPER L4 DOOR EMERGENCY EXIT SIGN DOES NOT ILLUMINATE. CORRECTIVE ACTION: REPLACED M1210 EMEY LTS POWER SUPPLY PER B767 AMM 33-51 ALL CKS GOOD (6931787)
